# SDR UF6A980317

- Difficulty date: March 10, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N852AW
- Make and model: Bag ATP
- Aircraft serial: 2021
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: 1SE13
- Condition: Dirty
- Location: Nlg
- Part time: 13,767 hours
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CWA - FLT 5718 - UPON RETRACTION OF GEAR AFTER TAKEOFF GOT AURAL WARNING, TAKEOFF CONFIGURATION CWP, AND NOSE GEAR INDICATING DOWN.  RECYCLED GEAR TWICE AND STILL INDICATING GEAR DOWN.  MAINTENANCE CLEANED AND EXERCISED MICROSWITCH.  SYSTEM OPS CHECKED GOOD.  (M)
